# SDR SIMA20150411002

- Difficulty date: April 11, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145064
- Aircraft time: 40,612 hours, 33,741 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Hinge Fitting
- Part number: 14527287401
- Condition: Corroded
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM NRTC E446215, LT ELEVATOR INBD & OTBD SERVO TAB HINGE FITTINGS ARE CORRODED.  R & R LT ELEVATOR INBD & OTBD SERVO TAB HINGE FITTINGS IAW AMM 55-22--01.  REF NRTC E446215 FOR SERVO TAB INSTALLATION.  FITTING PN 145-27288-402.
